# SDR CALA2022071101690

- Difficulty date: July 11, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N69833
- Make and model: Boeing 737-900ER
- Aircraft serial: 44565
- Aircraft time: 22,757 hours, 8,280 cycles
- System (JASC): 2610 · Detection System
- Part: Loop
- Part number: NA
- Condition: Damaged
- Location: Eng1
- Stage of operation: UK
- How discovered: O
- Nature of condition: C, O
- Precautionary procedure: A

## Discrepancy

ENG FIRE DETECT FAULT BOTH CHANELS NO 1 ENGINE INOP UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. LP 9006579 ALSO ENCOUNTERED BIRD STRIKE
THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 7/11/22.ENG FIRE DETECT FAULT BOTH CHANELS NO 1 ENGINE INOP.FOUND LOOP A AND B DAMAGED AT UPPER FAN LOOP. NEW ENGINE CAME WITH LOOPS INSTALLED OPS CHECKED SYS A AND B. OPS CHK GOOD.
